# SDR DALA2017020601032

- Difficulty date: February 3, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 85,076 hours, 12,149 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH WHILE PASSING 2000 FEET, CREW SMELLED A BURNING ODOR ON THE FLIGHT DECK.  CAPTAIN NOTICED A MOMENTARY PUFF OF SMOKE THAT DISSIPATED QUICKLY.  ODOR SEEMED TO DISSIPATE, THEN SEEMED TO RETURN ON TAXI IN.  NO VISIBLE SMOKE OR ODOR DETECTED IN PASSENGER CABIN.  MTC. FOUND LT RWY TURNOFF LIGHT SWITCH FAILED/BURNED. REPLACED L RUNWAY TURNOFF SWITCH S1 PER WDM 33-42-21. CHECKS GOOD.
